# SDR USAA2014082500019

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 11,195 hours, 3,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 0273
- Condition: Low Pressure
- Location: L4 Door
- Part time: 11,206 hours, 3,907 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE A FLIGHT ATTENDANT REPORTED LOW PRESS CAUTION LIGHT ON CIDS PANEL.  FOUND 4L DOOR ASSIST BOTTLE TO BE LOW.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
